# SDR SIMA201005601

- Difficulty date: February 25, 2010
- Submitted: February 25, 2010
- Operation: Air carrier
- Aircraft: N719AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145276
- Aircraft time: 22,023 hours, 19,440 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010030
- Condition: Discharged
- Location: Flashlight
- Component: Flashlight, Dme, EF2C
- Component part number: P2070011520
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND THE FIRST OFFICER’S FLASHLIGHT TO BE DIM.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FIRST OFFICER’S FLASHLIGHT BATTERY.  THE AIRCRAFT WAS RETURNED TO SERVICE.
